# SDR USAA2010051390956

- Difficulty date: May 6, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 71,280 hours, 44,249 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DROP IN - MAJOR REPAIR - 4 CRACKS ON PRESSURE WEB OF AFT PRESSURE BULKHEAD AT BS 1016, S6L.  REPAIRED PRESSURE WEB OF AFT PRESSURE BULKHEAD AT BS 1016, S6L IAW EA 130407.
